Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 157, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 15, 2020, 1:32 PM EST for Ashtabula County, Mahoning County, Trumbull County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 88 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2020, 1:32 PM EST (18:32 UTC)
- Expired
- Nov 15, 2020, 3:00 PM EST
- In force
- 88 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Ashtabula County, OH, Mahoning County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 110 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 1:49 PM EST | TSTM WND DMG | 5 Wnw Orwell, OH | TREE DOWN. |
| Nov 15, 2:00 PM EST | TSTM WND DMG | 2 S North Kingsville, OH | TREE DOWN. |
| Nov 15, 2:06 PM EST | TSTM WND DMG | 6 Se Jefferson, OH | TREE DOWN ON HOUSE. |
| Nov 15, 2:07 PM EST | TSTM WND DMG | 10 N Andover, OH | ROOF BLOWN OFF OF BARN. |
| Nov 15, 2:18 PM EST | TSTM WND GST 60 | 4 Ene Avonia, PA | PEA SIZE HAIL ALSO. |
| Nov 15, 2:27 PM EST | TSTM WND DMG | 2 Wsw Mckean, PA | TREE DOWN PARTIALLY BLOCKING NORTHBOUND LANE ON I79 AT MILE MARKER 161. TIME ESTIMATED VIA RADAR. |
| Nov 15, 2:27 PM EST | TSTM WND GST 49 | 5 Ne Fairview, PA | ASOS STATION KERI ERIE. |
| Nov 15, 2:53 PM EST | TSTM WND GST 64 | 4 Wsw Meadville, PA | ASOS STATION KGKJ MEADVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 11:51 AM EST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2536 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 552 m²/s²
- 0-3 km storm-relative helicity
- 541 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
749
WUUS51 KCLE 151832
SVRCLE
OHC007-099-155-PAC039-049-152000-
/O.NEW.KCLE.SV.W.0157.201115T1832Z-201115T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
132 PM EST Sun Nov 15 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Trumbull County in northeastern Ohio...
Mahoning County in northeastern Ohio...
Ashtabula County in northeastern Ohio...
Erie County in northwestern Pennsylvania...
Crawford County in northwestern Pennsylvania...
* Until 300 PM EST.
* At 132 PM EST, severe thunderstorms were located along a line
extending from Painesville to near Strasburg, moving northeast at
60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Erie, Youngstown, Warren, Ashtabula, Meadville, Conneaut, Salem,
Columbiana, Geneva-On-The-Lake, Boardman, Niles, Campbell, Hubbard,
Canfield, Cortland, Corry, Edinboro, Titusville, Newton Falls and
Sebring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing widespread wind damage across Northeast
Ohio. SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!
&&
LAT...LON 4162 7961 4162 7982 4149 8000 4149 8052
4090 8054 4090 8082 4093 8085 4093 8089
4090 8090 4091 8108 4099 8109 4099 8100
4185 8100 4198 8067 4208 8034 4214 8021
4220 8014 4227 7977 4201 7976 4199 7961
TIME...MOT...LOC 1832Z 242DEG 52KT 4173 8121 4066 8148
HAIL...<.75IN
WIND...70MPH
$$
Kahn5 follow-up statements
944
WWUS51 KCLE 151850
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
150 PM EST Sun Nov 15 2020
OHC007-099-155-PAC039-049-152000-
/O.CON.KCLE.SV.W.0157.000000T0000Z-201115T2000Z/
Trumbull OH-Mahoning OH-Ashtabula OH-Erie PA-Crawford PA-
150 PM EST Sun Nov 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR TRUMBULL...MAHONING...ASHTABULA...ERIE AND CRAWFORD COUNTIES...
At 150 PM EST, severe thunderstorms were located along a line
extending from Geneva-On-The-Lake to near Louisville, moving east at
60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Erie, Youngstown, Warren, Ashtabula, Meadville, Conneaut, Salem,
Columbiana, Geneva-On-The-Lake, Boardman, Niles, Campbell, Hubbard,
Canfield, Cortland, Corry, Edinboro, Titusville, Newton Falls and
Sebring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Northeast Ohio. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4162 7961 4162 7982 4149 8000 4149 8052
4090 8054 4090 8082 4093 8085 4093 8089
4090 8090 4091 8108 4099 8109 4099 8100
4185 8100 4198 8067 4208 8034 4214 8021
4220 8014 4227 7977 4201 7976 4199 7961
TIME...MOT...LOC 1850Z 270DEG 52KT 4184 8092 4078 8119
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Kahn774
WWUS51 KCLE 151903
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
203 PM EST Sun Nov 15 2020
OHC007-099-155-PAC039-049-152000-
/O.CON.KCLE.SV.W.0157.000000T0000Z-201115T2000Z/
Trumbull OH-Mahoning OH-Ashtabula OH-Erie PA-Crawford PA-
203 PM EST Sun Nov 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR TRUMBULL...MAHONING...EASTERN ASHTABULA...ERIE AND CRAWFORD
COUNTIES...
At 203 PM EST, severe thunderstorms were located along a line
extending from near Ashtabula to near Sebring, moving northeast at 60
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Erie, Youngstown, Warren, Meadville, Conneaut, Salem, Columbiana,
Boardman, Niles, Campbell, Hubbard, Canfield, Cortland, Corry,
Edinboro, Titusville, North East, Lordstown, Union City and North
Kingsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing widespread wind damage across Northeast
Ohio. SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4162 7961 4162 7982 4149 8000 4149 8052
4090 8054 4090 8082 4093 8083 4093 8089
4090 8090 4099 8095 4198 8067 4208 8034
4214 8020 4220 8014 4220 8004 4227 7977
4201 7976 4199 7961
TIME...MOT...LOC 1903Z 242DEG 52KT 4191 8074 4085 8101
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Kahn084
WWUS51 KCLE 151919
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
219 PM EST Sun Nov 15 2020
OHC007-099-155-151929-
/O.CAN.KCLE.SV.W.0157.000000T0000Z-201115T2000Z/
Trumbull OH-Mahoning OH-Ashtabula OH-
219 PM EST Sun Nov 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL...MAHONING AND
EASTERN ASHTABULA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 PM EST for
northeastern Ohio...and northwestern Pennsylvania.
LAT...LON 4162 7961 4162 7982 4149 8000 4149 8052
4202 8052 4213 8021 4220 8014 4220 8004
4227 7977 4201 7976 4199 7961
TIME...MOT...LOC 1919Z 270DEG 52KT 4200 8050 4094 8077
$$
PAC039-049-152000-
/O.CON.KCLE.SV.W.0157.000000T0000Z-201115T2000Z/
Erie PA-Crawford PA-
219 PM EST Sun Nov 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR ERIE AND CRAWFORD COUNTIES...
At 219 PM EST, severe thunderstorms were located along a line
extending from near Conneaut to near Leetonia, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Erie, Meadville, Corry, Edinboro, Titusville, North East, Union City,
Girard, Cambridge Springs, Waterford, Albion, Linesville, Wattsburg,
Adamsville, Pymatuning Central, Riceville, Harmonsburg, Guys Mills,
Pymatuning North and Atlantic.
LAT...LON 4162 7961 4162 7982 4149 8000 4149 8052
4202 8052 4213 8021 4220 8014 4220 8004
4227 7977 4201 7976 4199 7961
TIME...MOT...LOC 1919Z 270DEG 52KT 4200 8050 4094 8077
HAIL...<.75IN
WIND...60MPH
$$
Kahn396
WWUS51 KCLE 151929
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
229 PM EST Sun Nov 15 2020
PAC039-049-152000-
/O.CON.KCLE.SV.W.0157.000000T0000Z-201115T2000Z/
Erie PA-Crawford PA-
229 PM EST Sun Nov 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR ERIE AND CRAWFORD COUNTIES...
At 229 PM EST, severe thunderstorms were located along a line
extending from near Girard to near Boardman, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Erie, Meadville, Corry, Edinboro, Titusville, North East, Union City,
Cambridge Springs, Waterford, Wattsburg, Canadohta Lake, Riceville,
Northwest Harborcreek, Lincolnville, Guys Mills, Harmonsburg,
Harborcreek, Lawrence Park, Wesleyville and Cochranton.
LAT...LON 4162 7961 4162 7982 4149 8000 4149 8033
4175 8030 4205 8020 4213 8021 4220 8014
4220 8004 4227 7977 4201 7976 4199 7961
TIME...MOT...LOC 1929Z 270DEG 52KT 4206 8035 4100 8062
HAIL...<.75IN
WIND...60MPH
$$
Kahn093
WWUS51 KCLE 151941
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
241 PM EST Sun Nov 15 2020
PAC039-049-152000-
/O.CON.KCLE.SV.W.0157.000000T0000Z-201115T2000Z/
Erie PA-Crawford PA-
241 PM EST Sun Nov 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR EASTERN ERIE AND EASTERN CRAWFORD COUNTIES...
At 241 PM EST, severe thunderstorms were located along a line
extending from near Erie to near Oakwood, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Meadville, Corry, Titusville, North East, Union City, Cambridge
Springs, Waterford, Wattsburg, Riceville, Lincolnville, Canadohta
Lake, Guys Mills, Northwest Harborcreek, Harborcreek, Cochranton,
Saegertown, Hydetown, Mill Village, Blooming Valley and Townville.
LAT...LON 4162 7961 4162 7982 4149 8000 4149 8020
4219 7997 4227 7977 4201 7976 4199 7961
TIME...MOT...LOC 1941Z 242DEG 52KT 4213 8018 4107 8046
HAIL...<.75IN
WIND...60MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 12:52 PM EST, 40 minutes earlier.
Area forecast discussion, Nov 15, 12:52 PM EST, 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1252 PM EST Sun Nov 15 2020
.SYNOPSIS...
A strong cold front will move across the region today as
deepening low pressure moves from the upper Great Lakes to
western Quebec tonight. High pressure will briefly build across
the area from the south Monday before a trough moves across the
Great Lakes Monday night through Tuesday.
&&
.NEAR TERM /THROUGH MONDAY/...
SPC has issued a severe thunderstorm watch to account for 60-70
mph winds with convection immediately ahead of the cold front.
This will continue east through the area over the next few
hours. Synoptic wind gusts in the 50-65 mph range will continue
across the area behind the line of storms.
Any remaining showers should dissipate with the setting sun
across much of the region. Winds will remain breezy to windy
through the night but the large gusts should end by late
evening. Attention then shifts to some lake effect showers.
Fortunately most of this activity will be over the lake into
western NY. However we will need to monitor closely from Lake
County to Erie County, PA. As temperatures cool overnight we
could see some of the showers mix with or change over to snow.
Any accumulations would likely be along the ridge over NW PA
from near Edinboro to Findley lake, NY. Amounts of a dusting to
maybe an inch will be possible. Lows tonight in the 30's.
High pressure will attempt to ridge northward across Ohio from
the south on Monday. Expect there will be some lake effect
showers over NW PA that could wobble back into NE OH as winds
veer slightly. This activity is expected to dissipate ahead of
the next trough that may impact the region before sunset on
Monday. So expect all locations away from the lake influence to
be dry with sunshine on Monday. Highs will range from the upper
30s across inland NW PA to the upper 40's across NW OH.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Broad upper level trough will persist across the eastern portions of
the United States as upper level ridge builds over the central
Plains states through Wednesday. The amplification of the ridge will
cause deepening of the trough as it reaches the eastern seaboard
Tuesday night into Wednesday. Eventually by Wednesday night the
upper level ridge pushes east forcing the trough off the coast
resulting in nearly zonal flow across the country by Thursday
morning.
The upper level trough will result in a post-frontal surface trough
that will move southeast across the area Monday night. A swath of
moisture associated with the surface trough will move southeast
along the trough axis and extend mostly across northeast Ohio and
northwest Pennsylvania. This will help to enhance any lake effect
precipitation expected. Fairly strong cold air advection will take
place through Tuesday night resulting in widespread surface
temperatures dropping into the middle and upper 20s. Warmest
temperatures will obviously be along the lakeshore due to the
onshore flow off the lake. Warm influence of the lake should cause
a mix of rain/snow along the lakeshore and mainly snow inland
Tuesday night. There is the possibility for some accumulating snow
with an inch or two most areas in the northeast and locally higher
amounts in the higher elevations Tuesday night. Lake effect will
begin to wane slowly Wednesday through Wednesday night as high
pressure ridge begins to build east into the region.
The advancing high pressure ridge after the passage of the cold
front and surface trough will bring a return back to fair weather
across much of the of the forecast area. Depending on exact
trajectory of the winds, there could be a few brief sprinkles or
snow flurries (graupel) that could develop over Toledo and Findlay
as lake effect develops off Lake Michigan in northwest flow.
Otherwise, cold air advection will drop temperatures into the lower
to middle 30s Monday night, upper 30s to lower 40s Tuesday, and
middle 30s to lower and middle 40s Wednesday. Some warming will take
place as the high shifts slightly east Wednesday night with lows in
the middle 30s west to lower and middle 20s east.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
Overall upper level pattern is beginning to shift to a more zonal
flow pattern across the lower 48 states. Fast moving shortwave
troughs will move through the mean flow during this forecast period.
Surface high is progged to shift off the East Coast and continue to
produce some warm air advection into the local area. This will
result in a fairly dry pattern as much of the moisture associated
with the shortwaves remain north of the forecast area. Exception is
Thursday night where the trailing end of the moisture field may
slide east into the region and bring a bit of precipitation. A weak
cold front will also approach the area as well during the latter
periods but is expected to be mostly dry. Since moisture is limited,
will keep forecast dry for now. A warming trend is expected to
develop through this period on the west side of the high pressure
center.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
A strong cold front is moving through the terminals at the onset
of the period, near KMFD and KCLE just before 18Z. TSRA with
gusts of 50-60 kts possible with the line, affecting KCAK, KCLE,
KERI, KYNG within the first few hours of the period. Behind the
line, synoptic gusts of 40-55 kts expected for several hours
into tonight before slowly subsiding through the overnight. Some
MVFR conditions are possible as well before clearing is expected
late tonight into Monday midday. Some lingering lake effect SHRA
and clouds may impact KERI through the end of the period.
Outlook...Non-VFR possible from lake-effect showers and clouds
Sunday night through Tuesday.
&&
.MARINE...
Winds will be increasing dramatically through the day today as a
strong cold front moves east across the lake this morning into this
afternoon. Upper level winds are expected to mix down to the surface
and produce some strong gusty winds on the lake. Strong enough to
support a minimal storm warning criteria event for later this
afternoon into the evening hours over the eastern half of the lake.
The rest of the lake will see gale force winds today into tonight.
Winds will diminish late tonight into Monday. A gradual decline in
the winds and subsiding waves will take place through Thursday as
high pressure builds east across the Ohio Valley extending a ridge
north over the lake.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 11 PM EST this evening for OHZ010>014-
089.
Wind Advisory until 1 PM EST this afternoon for OHZ010>014-089.
Wind Advisory until 7 PM EST this evening for OHZ020>023-
030>033-038-047.
High Wind Warning until 7 PM EST this evening for OHZ003-
006>009-017>019-027>029-036-037.
PA...High Wind Warning until 11 PM EST this evening for PAZ001-002.
Wind Advisory until 1 PM EST this afternoon for PAZ001-002.
Wind Advisory until 7 PM EST this evening for PAZ003.
MARINE...Low Water Advisory until 7 AM EST Monday for LEZ142>144-
162>164.
Gale Warning until 4 AM EST Monday for LEZ142>144-162>164.
Gale Warning until 7 AM EST Monday for LEZ145-146-165-166.
Storm Warning until 9 PM EST this evening for LEZ147>149-
167>169.
Gale Warning until 2 PM EST this afternoon for LEZ147>149-
167>169.
&&
SYNOPSIS...MM
NEAR TERM...Greenawalt/MM
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Greenawalt
MARINE...LombardyHazardous weather outlook, Nov 15, 4:31 AM EST, 9 hours 1 minute before
Hazardous Weather Outlook National Weather Service Cleveland OH 431 AM EST Sun Nov 15 2020 LEZ142>144-162>164-160945- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 431 AM EST Sun Nov 15 2020 ...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY... This Hazardous Weather Outlook is for central Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145-146-165-166-160945- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- 431 AM EST Sun Nov 15 2020 ...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for central Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-147>149-167>169-160945- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 431 AM EST Sun Nov 15 2020 ...GALE WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Lake Erie and eastern Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>009-017>019-027-028-036-160945- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Marion- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ020>023-030>033-038-047-PAZ003-160945- Medina-Summit-Portage-Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes- Knox-Crawford- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>014-089-160945- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ029-037-160945- Richland-Morrow- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 11 AM EST THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-002-160945- Northern Erie-Southern Erie- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 15, 12:51 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1251 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM TSTM WND DMG ELMORE 41.47N 83.29W
11/15/2020 OTTAWA OH TRAINED SPOTTER
MULTIPLE TREES REPORTED DOWN AROUND THE
AREA.
&&
RCLocal storm report, Nov 15, 12:56 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1256 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM TSTM WND DMG SAVANNAH 40.97N 82.36W
11/15/2020 ASHLAND OH PUBLIC
MULTIPLE TREES DOWN AROUND TOWN. ONE TREE
REPORTED DOWN ON A VEHICLE.
&&
RCLocal storm report, Nov 15, 1:05 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
105 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND GST 4 N WEST SALEM 41.02N 82.10W
11/15/2020 M62 MPH MEDINA OH MESONET
MESONET STATION DW4273 HOMERVILLE.
1235 PM TSTM WND GST 5 SW MOUNT VERNON 40.33N 82.53W
11/15/2020 M68 MPH KNOX OH AWOS
AWOS STATION K4I3 MT VERNON KNOX.
1230 PM TSTM WND GST 3 NNW LORAIN 41.48N 82.19W
11/15/2020 M79 MPH LEZ145 OH MESONET
MESONET STATION LORO1 2 NNW LORAIN.
&&Local storm report, Nov 15, 1:17 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
117 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TSTM WND GST GARFIELD HEIGHTS 41.42N 81.60W
11/15/2020 E65 MPH CUYAHOGA OH AMATEUR RADIO
&&Local storm report, Nov 15, 1:23 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
123 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM TSTM WND DMG 1 S NORTH OLMSTED 41.40N 81.92W
11/15/2020 CUYAHOGA OH PUBLIC
TREE AND POWERLINES DOWN ACROSS FITCH RD
NEAR JOHN RD.
&&
RCLocal storm report, Nov 15, 1:31 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
131 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL MENTOR 41.69N 81.34W
11/15/2020 E0.88 INCH LAKE OH TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 3:31 AM EST | High Wind Warning | CLE | Ashtabula, Crawford, Cuyahoga, Erie, Geauga, Hancock and 12 more | 19 hr |
| Nov 15, 3:41 AM EST | Storm Warning | CLE | 17 hr | |
| Nov 15, 10:28 AM EST | Special Weather Statement | CLE | Hancock, Lucas, Wood | 62 min |
| Nov 15, 10:48 AM EST | Severe Thunderstorm Warning | CLE | Hancock, Ottawa, Sandusky, Seneca, Wood | 57 min |
| Nov 15, 11:17 AM EST | Severe Thunderstorm Warning | CLE | Hancock, Marion, Wyandot | 28 min |
| Nov 15, 11:21 AM EST | Special Marine Warning | CLE | 60 min | |
| Nov 15, 11:38 AM EST | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Marion, Morrow, Ottawa and 4 more | 67 min |
| Nov 15, 12:06 PM EST | Special Marine Warning | CLE | 114 min | |
| Nov 15, 12:19 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Holmes, Huron, Knox, Lorain and 3 more | 54 min |
| Nov 15, 12:51 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Holmes, Lake, Portage, Stark and 2 more | 69 min |
| Nov 15, 1:04 PM EST | Special Marine Warning | CLE | 86 min | |
| Nov 15, 1:46 PM EST | Tornado Warning | CLE | Ashtabula | 15 min |
| Nov 15, 6:25 PM EST | Lakeshore Flood Warning | CLE | Erie | 6 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.